Faculty of Mathematics
Collaborative Research Centre 701
Spectral Structures and Topological Methods in Mathematics
stripes SFB701

Preprints 2013

Published in 2013  |  Preprint search

13081 B. Gess PDF | PS.GZ
Finite time extinction for stochastic sign fast diffusion and self-organized criticality
Projects: B4, A9
Published: Comm. Math. Phys. 335, no. 1 (2015), 309-344
13080 P. Friz, B. Gess, A. Gulisashvili, S. Riedel PDF | PS.GZ
The Jain-Monrad criterion for rough paths and applications to random Fourier series and non-Markovian Hörmander theory
Projects: B4, A9
Published: Annals of Probability 44, no. 1 (2016), 684-738
13079 N. Berglund, B. Gentz, C. Kuehn PDF | PS.GZ
From random Poincaré maps to stochastic mixed-mode-oscillation patterns
Projects: A3, A9
Published: J. Dynam. Differential Equations 27, no. 1 (2015), 83–136
13078 A. Andersson, R. Kruse, S. Larsson PDF | PS.GZ
Duality in refined Sobolev-Malliavin spaces and weak approximation of SPDE
Project: A9
Published: Stoch. Partial Differ. Equ. Anal. Comput. 4, no. 1 (2016), 113–149
13077 M. Moll PDF | PS.GZ
On a Family of Random Noble Means Substitutions
Project: B2
13076 M. Baake, R. Scharlau, P. Zeiner PDF | PS.GZ
Well-rounded sublattices of planar lattices
Project: A1
Published: Acta Arithmetica 166.4 (2014), 301-334
13075 U. Grimm, M. Baake PDF | PS.GZ
Recent progress in mathematical diffraction
Project: A1
Published: Acta Phys. Polonica A 126 (2014), 474-478
13074 M. Baake, U. Grimm, J. Nilsson PDF | PS.GZ
Scaling of the Thue-Morse diffraction measure
Project: A1
Published: Acta Phys. Polonica A 126 (2014), 431-434
13073 G. Akemann, F. Götze
Summer School Randomness in Physics and Mathematics
Project: A4
13072 M. Perling PDF | PS.GZ
Combinatorial Aspects of Exceptional Sequences on (Rational) Surfaces
Project: C3
13071 L. Liu, D. Yang, W. Yuan PDF | PS.GZ
Besov-Type and Triebel-Lizorkin-Type Spaces Associated with Heat Kernels
Project: A6
13070 W. Hansen, I. Netuka PDF | PS.GZ
Volume mean densities for the heat equation
Project: A6
Published: Potential Anal. 41 (2014), 1111-1126
13069 Y. Sun PDF | PS.GZ
Uniqueness result for non-negative solutions of semi-linear inequalities on Riemannian manifolds
Project: A6
Published: J. Math. Anal. Appl. 419, no. 1 (2014), 643-661
13068 Y. Sun PDF | PS.GZ
Uniqueness results for non-negative solutions of quasi-linear inequalities on Riemannian manifolds
Project: A6
13067 L. V. Bogachev, D. Zeindler PDF | PS.GZ
Asymptotic Statistics of Cycles in Surrogate-Spatial Permutations
Project: A4
<< previous
1 | 2 | 3 | 4 | 5 | 6 next >>